MathSciNet Relay Station
MathSciNet bibliographic data
MR3041184 93B52 (93E03)
Wei, Guoliang; Wang, Zidong; Shen, Bo Probability-dependent gain-scheduled control for discrete stochastic delayed systems with randomly occurring nonlinearities. Internat. J. Robust Nonlinear Control 23 (2013), no. 7, 815–826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement